# SDR 2004UALA00415

- Difficulty date: January 19, 2004
- Submitted: May 5, 2004
- Operation: Air carrier
- Aircraft: N659UA
- Make and model: Boeing 767322
- Aircraft serial: 27114
- Aircraft time: 49,558 hours, 8,160 cycles
- Engine: Pwa PW4060
- System (JASC): 2565 · Escape Slide
- Part: Squib
- Condition: Blown
- Location: Evac Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

RT OVERWING SLIDE DOOR SQUIB BLOWN.  SQUIB BLOWN IN CONJUNCTION WITH INADVERTANT SLIDE DEPLOYMENT.  SQUIB REPLACED.
